# SDR VTZA97662

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Terminal
- Condition: Broken
- Location: Lt Generator
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6581 - BWO-BOS - DURING CRUISE, A/C MADE A UNSCHEDULED LANDING DUE TO LEFT GENERATOR FAILED IN FLIGHT AND WOULD NOT RESET.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND BROKEN TERMINAL AND REMOVED AND REPLACED TERMINAL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
